# SDR DXTA2016092306306

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800191
- Aircraft time: 7,912 hours, 5,146 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: L1946
- Condition: Defective
- Location: Cockpit
- Part time: 7,912 hours, 5,146 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN GEAR LEVER WAS SELECTED.  A RED UNSAFE LIGHT SHOWED.  THE GEAR LEVER WAS CYCLED AND THE GEAR EXTENDED.  SUP: REPLACED LANDING GEAR CONTROL.  REMOVED PN: 049801-001, SN: L1946, INSTALLED PN: 049801-001, SN: 0271.
